# SDR HALA2015102800221

- Difficulty date: October 28, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 49,753 hours, 8,976 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Fire Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR RT ENGINE LOOP 1.  TROUBLESHOT IAW FIM 26-11-804, FIG 104, CLEANED LOOPS AND CONNECTORS.  RT ENGINE SWAPPED ENGINE FIRE LOOP CARDS 1 AND 2.  FIRE TEST GOOD.  OK FOR SERVICE
